Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 835765, 5 pages
http://dx.doi.org/10.1155/2014/835765
Research Article

Stability of a Class of Coupled Systems

1School of Mathematical Sciences, Fudan University, Shanghai 200433, China
2Department of Mathematics and Physics, Shanghai Dian Ji University, Shanghai 201306, China

Received 9 March 2014; Accepted 4 April 2014; Published 16 April 2014

Academic Editor: Xinan Hao

Copyright © 2014 Kun-Peng Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Alabau-Boussouira, P. Cannarsa, and D. Sforza, “Decay estimates for second order evolution equations with memory,” Journal of Functional Analysis, vol. 254, no. 5, pp. 1342–1372, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Cannarsa and D. Sforza, “Integro-differential equations of hyperbolic type with positive definite kernels,” Journal of Differential Equations, vol. 250, no. 12, pp. 4289–4335, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Q. Wan and T.-J. Xiao, “Exponential stability of two coupled second-order evolution equations,” Advances in Difference Equations, vol. 2011, Article ID 879649, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T.-J. Xiao and J. Liang, “Coupled second order semilinear evolution equations indirectly damped via memory effects,” Journal of Differential Equations, vol. 254, no. 5, pp. 2128–2157, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. A. Nohel and D. F. Shea, “Frequency domain methods for Volterra equations,” Advances in Mathematics, vol. 22, no. 3, pp. 278–304, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T.-J. Xiao and J. Liang, The Cauchy Problem for Higher-Order Abstract Differential Equations, vol. 1701 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1998. View at MathSciNet